# SDR FDEA2019110752855

- Difficulty date: November 5, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A539730852210
- Condition: Corroded
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT DOOR SEAL CHORD UPPER SURFACE HAS CORROSION IN SEVERAL AREAS REMOVED CORROSION IAW A300-600 SRM 51-74-10 AT CHORD ON FR63, ORIGINAL MAT 0.157 IAW SRM 53-17-  18 MA  18 MAT LOSS 0.015, REMAINING 0.142 IN LIMITS IAW A300  18 MAT LOSS 0.015, REMAINING 0.142 IN LIMITS IAW A300-600 SRM 53-17-18. REMOVED CORROSION AT   CHORD   60-60A IAW A300-600 SRM 51-74-10, ORIGINAL MAT O.157 IAW A300-600 SRM 53-17-18, MATL LOSS 0.004,   MAT  MATL  MATL REMAINING 0.153 IAW A300-600 SRM 53-17-18.  ACCOMPLISHED UT THICKNESS MEASUREMENTS IAW   A300  A300-600  PT4 51-10-04. FLAP PEEN RE-WORK AREA IAW A300-600 SRM 51-29-00.  ALODINED AND PRIMED   AREA IAW QA300-600 SRM 51-21-10. TOP COATED AREA IAW 3300-600 SRM 51-75-10
